# SDR DALA2023032302248

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,308 hours, 15,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 EXIT SIGN BR9795-001 BURNT OUT IN LLCR. UPON TROUBLESHOOTING, IT HAS BEEN NOTED THAT THE VOLTAGE AT THE SIGN IS AROUND 25V WHILE THE SIGN IS RATED FOR 6V. CORRECTIVE ACTION: CURRENTLY REMOVED AND REPLACED WITH NEW EXIT SIGN P/N:BR9795-001 IN LLCR AS PER B767-300 AMM 25-29-13 RELEASE 138.00 DATED 02/23 /23 AND CARRIED OUT OPERATION TEST OF LLCR EMERGENCY LIGHTS AS PER B767-300 AMM 33-51-00 RELEASE 138.00 DATED 02/23/23 FOUND SATIS. (2682488)
